# SDR SWIA972217

- Difficulty date: December 21, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 5,821 hours, 8,528 cycles
- Engine: Pwa PW118B
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Worn
- Location: Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD LANDING GEAR DOOR REMAINS OPEN ON LEFT SIDE.  (DURING FLIGHT) REPLACED WORN OUT DOOR LATCH.  FERRY AIRCRAFT TO FAT FOR REPAIR OF LEFT OUTBOARD NACELLE STRINGER AND SKIN DAMAGE DUE TO DOOR COMING OPEN IN FLIGHT.  REPAIRS ACCOMPLISHED AND OPS CHECKS GOOD.
